# SDR AALA202406209746

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 65,079 hours, 38,292 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24730100
- Part serial: H2176
- Condition: Defective
- Location: Nlg
- Part time: 65,076 hours, 38,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER DEPARTURE FLIGHT CREW SELECTED GEAR UP AND GOT ECAM MESSAGE NOSE WHEEL LANDING GEAR DOOR NOT CLOSED. FLIGHT CREW COMPLETED ECAM ACTION AND DOORS CLOSED. A LOUD POP WAS HEARD AFTER THE WHEELS RETRACTED PRIOR TO NOSE WHEEL DOOR CLOSING. MAINTENANCE REPLACED THE NOSE LANDING GEAR DOOR UPLOCK ASSMBLY PER AMM 32-32-14.
